Translator Disclaimer
2015 A CLASS OF NEW BI-INVARIANT METRICS ON THE HAMILTONIAN DIFFEOMORPHISM GROUPS
Guangcun Lu, Tie Sun
Taiwanese J. Math. 19(4): 1111-1143 (2015). DOI: 10.11650/tjm.19.2015.5098

Abstract

In this paper, we construct infinitely many bi-invariantmetrics on the Hamiltonian diffeomorphism group and study their basic properties and corresponding generalizations of the Hofer inequality and Sikorav one.

Citation

Download Citation

Guangcun Lu. Tie Sun. "A CLASS OF NEW BI-INVARIANT METRICS ON THE HAMILTONIAN DIFFEOMORPHISM GROUPS." Taiwanese J. Math. 19 (4) 1111 - 1143, 2015. https://doi.org/10.11650/tjm.19.2015.5098

Information

Published: 2015
First available in Project Euclid: 4 July 2017

zbMATH: 1357.53098
MathSciNet: MR3384682
Digital Object Identifier: 10.11650/tjm.19.2015.5098

Subjects:

Rights: Copyright © 2015 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
33 PAGES


SHARE
Vol.19 • No. 4 • 2015
Back to Top